Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shadrin, Aleksey Yur'evich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 9
Presentations: 2

Number of views:
This page:2101
Abstract pages:1904
Full texts:766
References:95
E-mail:
Website: http://www.damtp.cam.ac.uk/people/a.shadrin/

http://www.mathnet.ru/eng/person18792
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/237735

Publications in Math-Net.Ru
2020
1. S. V. Konyagin, A. Yu. Shadrin, “On stable reconstruction of analytic functions from Fourier samples”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:4 (2020),  182–195  mathnet  elib
1997
2. A. Yu. Shadrin, “On a Problem of C. de Boor for Multivariate $D^m$-Splines”, Trudy Mat. Inst. Steklova, 219 (1997),  420–452  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 219 (1997), 413–446
1993
3. A. Yu. Shadrin, “Interpolation by Lagrange polynomials and sharp constants in inequalities for the norms of derivatives on a finite segment”, Mat. Zametki, 54:5 (1993),  129–143  mathnet  mathscinet  zmath; Math. Notes, 54:5 (1993), 1165–1173  isi
1992
4. A. Yu. Shadrin, “On exact constants in inequalities between the $L_\infty$-norms of derivatives in a finite interval”, Dokl. Akad. Nauk, 326:1 (1992),  50–53  mathnet  mathscinet  zmath; Dokl. Math., 46:2 (1993), 231–235
1990
5. A. Yu. Shadrin, “Inequalities of Kolmogorov type and estimates of spline interpolation on periodic classes $W_2^m$”, Mat. Zametki, 48:4 (1990),  132–139  mathnet  mathscinet  zmath; Math. Notes, 48:4 (1990), 1058–1063  isi
6. A. Yu. Shadrin, “On the approximation of functions by interpolating splines defined on nonuniform nets”, Mat. Sb., 181:9 (1990),  1236–1255  mathnet  mathscinet  zmath; Math. USSR-Sb., 71:1 (1992), 81–99  isi
1989
7. A. Yu. Shadrin, “The rate of convergence of interpolation splines given on nonuniform grids”, Dokl. Akad. Nauk SSSR, 307:6 (1989),  1331–1334  mathnet  mathscinet  zmath; Dokl. Math., 40:1 (1990), 266–268
1987
8. A. Yu. Shadrin, “Jackson-type theorems for monotone approximation of functions by trigonometric polynomials”, Mat. Zametki, 42:6 (1987),  790–809  mathnet  mathscinet  zmath; Math. Notes, 42:6 (1987), 933–944  isi
1983
9. A. Yu. Shadrin, “Monotone approximation of functions by trigonometric polynomials”, Mat. Zametki, 34:3 (1983),  375–386  mathnet  zmath; Math. Notes, 34:3 (1983), 669–675  isi

2011
10. A. Yu. Shadrin, “Several sketches in a spline tonality”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:3 (2011),  19–23  mathnet  elib
1994
11. A. Yu. Shadrin, “Letter to the editor about A. I. Zvyagintsev's paper “Extremal problem on the norm of an intermediate derivative””, Mat. Zametki, 55:5 (1994),  154–156  mathnet  mathscinet  zmath; Math. Notes, 55:5 (1994), 543–545  isi

Presentations in Math-Net.Ru
1. On stable reconstruction of analytic functions from selected Fourier samples
A. Yu. Shadrin
International Conference "Approximation Theory and Applications" Dedicated to the 100th Anniversary S. B. Stechkin
September 7, 2021 10:00   
2. Stable reconstruction from Fourier samples
A. Yu. Shadrin
International conference "Nonlinear Approximations and Applications" dedicated to the 60th birthday of Professor V. N. Temlyakov
October 30, 2013 11:40   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021